MAUDE Adverse Event Report: MEDTRONIC (COVIDIEN); COVIDIEN CAUTERY DEVICE IN DBD-ABD HYSTERECTOMY CDS

MEDTRONIC (COVIDIEN); COVIDIEN CAUTERY DEVICE IN DBD-ABD HYSTERECTOMY CDS
Catalog Number CDS760047U
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during an unidentified procedure, the "cautery tip ignited during use." after multiple good-faith attempts, the customer was unable or unwilling to provide additional patient, product, or procedural information related to this incident.No serious injury, medical intervention, or follow-up care was originally reported.No impact to a patient, a patient's stability, a patient's plan of care, or to the unidentified procedure was originally reported.No sample was returned to the manufacturer for evaluation.Due to the reported incident, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during an unidentified procedure, the "cautery tip ignited during use.".

Common Device Name
COVIDIEN CAUTERY DEVICE IN DBD-ABD HYSTERECTOMY CDS
Manufacturer (Section D)
MEDTRONIC (COVIDIEN)
710 medtronic parkway
minneapolis MN 55432 5604
MDR Report Key7654363
Report Number1423395-2018-00034
Device Sequence Number19213525
Product Code OJF
UDI-Device Identifier10889942497355
UDI-Public10889942497355
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberCDS760047U
Device Lot Number17VB3343
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2018
Initial Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;